# SDR SWAA2024122680881

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 60,012 hours, 33,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EXIT SIGN ON THE FORWARD BULKHEAD IS MISSING.<[01] INSTALLED EXIT SIGN LENS IAW AMM 33-51-01.
